sorry to hear about
the steroid induced diabetes and your really tough time in the hospital and all. sure hope you are doing better. Sometimes it seems like they rush to fix something and then the sugar bounces around. What I like about
the pills is that they seemed to stabilized my sugar (I go high and low and take glucophage ER). If your pancreas still works, its giong to try to adjust eventually by giving you more insulin, so if they give you too much it can send you bouncing off the charts. I haven't heard of glycazide, but the different pills work in very different ways so it's important they give you the right type. I'm so sorry you have been so sick and it must be scary. Perhpas you can see an endocrinologist or diabetes specialist about
the problem and find a way to still take prednisone when you need it. I'm on glucophage, my pancreas still produces insulin and I get some pretty hefty shots of prednisone and lately pills and my glucophage has kept my levels dead at 100, I do watch my diet, but even on the pred. Maybe you could see if there is a different pill they could try or like the others said, maybe insulin shots might help, I don't know about
them, but my dad takes them and says it is much easier to control your sugar right away and to adjust your doses with it. I hope you feel better and that you can work something out so you can take the drugs that work for you.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments